# SDR CALA2022033100846

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Rh" Fr35 Stgr30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROTO INSP OF "RH" FR35 STGR30 A CRACK INDICATION WAS NOTED ON AFT LOWER HOLE #2RH FR35 STGR30 DIP CREATED PER STEP 36 OF ECRA 5321-02067 REF VT MAE NR0024389 132942TFH WHICHEVER OCCURS FIRST PER PART 2.1 OF THE LATEST RE OF ECRA 5321-02067 INTERIM REPAIR ACCOMPLISHED PER ECRA 5321-02067 PART 1 INPSCT HOLE #2RH FR35 STGR30 BEFORE AC4010 REACHES 61391TFC OK TO DIP PER ECRA 5321-02067 ITEM 36 BEFORE AIRCRAFT REACHES TOMC-APPROVAL FROM SC1ELBYC COMMENT 61,391FC/132,942FH WHICHEVER COMES FIRST Q/C REVIEWED. RECORDS UPDATE.............VD Q/C REVIEWED. T/A: 61,391 TAFC/132,942 TAFH..........VD/U353583
